MAUDE Adverse Event Report: CARTIHEAL LTD. IMPLANT 2 PACK ARAGONITE D7.5 H10; IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR

CARTIHEAL LTD. IMPLANT 2 PACK ARAGONITE D7.5 H10; IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR
Catalog Number CHP0752
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Arthralgia (2355); Cartilage damage (4833)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, after an initial surgery that included a cartilage repair with three (3) agili-c implants, an acl reconstruction with a quad autograft, a meniscal repair, and an let (lateral extra-articular tenodesis) had been performed on (b)(6) 2025, in which the patient was implanted with two (2) agili-c plugs to the lateral femoral condyle and one (1) to the trochlea, the patient experienced continued pain on an unspecified date.This adverse event was addressed on (b)(6) 2025 by revising the two (2) agili-c implants in the lateral femoral condyle, using osteochondral allograft.The surgeon noticed that there was very little cartilage growth over the area.Currently, the patient is doing well and recovering from their surgery.
 
Additional Manufacturer Narrative
H11: h2: corrected information on: h6 (clinical code and medical device problem code).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined due to the limited clinical information provided.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states that further patient details and post-op instructions/restrictions are unknown.The provided photos appear to show a thinning articular cartilage lesion with possibly less than the minimum 5mm bone-bridge between the condyle implants, and a possible distal condyle scaffold implant protrusion; however, this may be due to inadequate visualization in the images.Comparison photos and dates of the implant-photo is unknown.The ifu warns against use in in the setting of ligamentous instability and obesity, to avoid extreme forces during the recuperation, and that non-press fit positioning may lead to failure due to lack of implant integration.Failure to induce tissue regeneration/lack of new tissue formation or cartilage integration/partial ingrowth in included in the adverse reactions.It includes appropriate implantation techniques.The patient¿s preexisting comorbidities, immediate post-implantation outcome, and post-op instructions/restrictions are unknown.Additionally, it cannot be determined with certainty if the multiple surgical procedures may have impacted implant success/surgical outcome.All documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical/medical investigation.Based on the limited information provided a thorough medical assessment could not be performed; therefore, we are unable to conclude specific factors known to contribute to the alleged report.Based on this investigation, the need for corrective action is not indicated.

Brand Name
IMPLANT 2 PACK ARAGONITE D7.5 H10
Common Device Name
IMPLANT, RESORBABLE, FOR ARTICULAR OSTEOCHONDRAL REPAIR
Manufacturer (Section D)
CARTIHEAL LTD.
17 atir yeda street
kfar saba central IL 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL LTD.
17 atir yeda street
kfar saba central IL 44643 13
IS   4464313
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24073226
Report Number3013881076-2026-00001
Device Sequence Number9130389
Product Code QRU
UDI-Device Identifier07290019087168
UDI-Public7290019087168
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCHP0752
Device Lot Number161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: CH-075, LN: 154, SN: (B)(6)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexFemale